Global Existence Theorem for Nonlinear Wave Equation in Exterior Domain

Yoshihiro Shibata, Yoshio Tsutsumi

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)155-196
Number of pages42
JournalNorth-Holland Mathematics Studies
Volume98
Issue numberC
DOIs
Publication statusPublished - 1984
Externally publishedYes

Fingerprint

Exterior Domain
Nonlinear Wave Equation
Existence Theorem
Global Existence

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Global Existence Theorem for Nonlinear Wave Equation in Exterior Domain. / Shibata, Yoshihiro; Tsutsumi, Yoshio.

In: North-Holland Mathematics Studies, Vol. 98, No. C, 1984, p. 155-196.

Research output: Contribution to journalArticle

@article{5acb8e527f7c40d6bc6745e19e219e04,
title = "Global Existence Theorem for Nonlinear Wave Equation in Exterior Domain",
author = "Yoshihiro Shibata and Yoshio Tsutsumi",
year = "1984",
doi = "10.1016/S0304-0208(08)71498-1",
language = "English",
volume = "98",
pages = "155--196",
journal = "North-Holland Mathematics Studies",
issn = "0304-0208",
publisher = "Elsevier",
number = "C",

}

TY - JOUR

T1 - Global Existence Theorem for Nonlinear Wave Equation in Exterior Domain

AU - Shibata, Yoshihiro

AU - Tsutsumi, Yoshio

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=0006419388&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0006419388&partnerID=8YFLogxK

U2 - 10.1016/S0304-0208(08)71498-1

DO - 10.1016/S0304-0208(08)71498-1

M3 - Article

AN - SCOPUS:0006419388

VL - 98

SP - 155

EP - 196

JO - North-Holland Mathematics Studies

JF - North-Holland Mathematics Studies

SN - 0304-0208

IS - C

ER -